Global Weak Solutions for the Weakly Dissipative μ-Hunter–Saxton Equation

  • Jianjun Liu

Abstract

The paper deals with the global existence of weak solutions for a weakly dissipative μ-Hunter–Saxton equation. The problem is analyzed by using smooth data approximating the initial data and Helly’s theorem.
Published
25.08.2013
How to Cite
LiuJ. “Global Weak Solutions for the Weakly Dissipative μ-Hunter–Saxton Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 8, Aug. 2013, pp. 1092–1103, http://umj.imath.kiev.ua/index.php/umj/article/view/2492.
Section
Research articles